# SDR 2006UALA00304

- Difficulty date: February 18, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 50,954 hours, 27,348 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Maint Error
- Location: Bs 841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT SKIN HAS SEVERAL DAMAGED FASTENER HOLES AT BS 841 BETWEEN STRINGER 21R TO 23R AFT EDGE OF DOOR CUTOUT.  *S/D*  REMOVED THE DAMAGE, ACCOMPLISHED HFEC, NO CRACKS OR DAMAGE NOTED, MANUFACTURED AND INSTALLED REPAIR DOUBLER AND TRIPLER PER SRM 53-00-01 REPAIR 32 DETAIL II.
